Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 2.


Menoukeu Pamen, OO, Ouknine, Youssef and Tangpi, Ludovic
(2019) Pathwise Uniqueness of Non-uniformly Elliptic SDEs with Rough Coefficients. Journal of Theoretical Probability, 32 (4). 1892 - 1908.


Menoukeu Pamen, OO and Tangpi, Ludovic
(2019) Strong solutions of some one-dimensional SDEs with random and unbounded drifts. SIAM Journal on Mathematical Analysis.

This list was generated on Wed Nov 25 00:52:53 2020 GMT.